# SDR UIEA2022091400972

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW L/E UPPER FIX PNL OLES 1280 AT AFT STRAP FOUND BULGE UP CORROSION( LHW L/E UPPER FIX PNL OLES 1280 AT AFT STRAP FOUND BULGE UP CORROSION AREA REMOVED REPROTECTED IAW SRM 51-10-02 AND 51-20-01 CHECKED WITHIN SRM 57-20-01-1A-1 ADL 1 FIG 101 CHART II LIMIT )
